# SDR ASAA201805164646

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,479 hours, 11,797 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Missing
- Location: Nr 2 Eng Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FAN BLADE LUBRICATION ON THE NR 2 ENGINE. ALL 24 PLATFORMS WERE MISSING RUBBER SEALS BEYOND TOTAL LIMITS.  ACFT GROUNDED. REMOVED AND REPLACED THE PLATFORMS IAW T/C 78472002.
